# SDR 1HTR2016011300001

- Difficulty date: December 29, 2015
- Submitted: January 14, 2016
- Operation: General aviation
- Filed by: Helitender Inc, repair station 1HTR181B
- Aircraft: N121PD
- Make and model: Urocop EC120B
- Aircraft serial: 1250
- Aircraft time: 8,775 hours, 14,268 cycles
- Engine: Tmeca ARRIUS2F
- Engine time: 8,358 hours, 5,769 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pressure Switch
- Part number: 7050A3632180
- Part serial: 17234
- Condition: Malfunctioned
- Location: M/R Gearbox
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT ILLUMINATION OF MAIN GEAR BOX PRESSURE CAUTION LIGHT, RED, PILOT MADE AN UNSCHEDULED PRECAUTIONARY LANDING.  PRESSURE SWITCH WAS STICKING.
